Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 66, NWS Jackson, KY

July 14, 20158 counties in Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 14, 2015, 8:18 PM EDT for 8 counties in Kentucky. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 8:18 PM EDT (00:18 UTC)
Expired
Jul 15, 2015, 12:15 AM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Bell County, KY, Clay County, KY, Harlan County, KY, Jackson County, KY, Knox County, KY, Laurel County, KY, Pulaski County, KY, Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 86 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 9:09 PM EDTFLASH FLOODFariston, KYFIELDS ARE FILLING UP WITH WATER ALONG HIGHWAY 25 NEAR FAIRSTON...ABOUT 2 FEET FROM CROSSING THE HIGHWAY.
Jul 14, 10:00 PM EDTFLASH FLOOD1 Se Calvin, KYDAVIS AND OXENDINE ROADS WASHED OUT DUE TO FLASH FLOODING.
Jul 14, 10:00 PM EDTFLASH FLOODMiracle, KYBROWNIES CREEK FLOODED AGAIN DURING THE EVENING IMPACTING RESIDENCES ALONG HWY 987.
Jul 15, 12:10 AM EDTFLOOD2 E Bush, KYROOTS BRANCH ROAD WAS CLOSED DUE TO FLOODWATERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.3 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1470 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WGUS53 KJKL 150018
FFWJKL
KYC013-051-095-109-121-125-199-203-150415-
/O.NEW.KJKL.FF.W.0066.150715T0018Z-150715T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
818 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHWESTERN CLAY COUNTY IN SOUTHEASTERN KENTUCKY...
  NORTHEASTERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  KNOX COUNTY IN SOUTHEASTERN KENTUCKY...
  SOUTHWESTERN HARLAN COUNTY IN SOUTHEASTERN KENTUCKY...
  SOUTHWESTERN JACKSON COUNTY IN SOUTHEASTERN KENTUCKY...
  SOUTHERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...
  BELL COUNTY IN SOUTHEASTERN KENTUCKY...

* UNTIL 1215 AM EDT
    
* AT 815 PM EDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS 
  PRODUCING VERY HEAVY RAIN MOVING INTO THE WARNED AREA. UP TO ONE 
  INCH OF RAIN IS EXPECTED OVER PORTIONS OF THE AREA THAT HAD 
  ALREADY RECEIVED BETWEEN 2 AND 4 INCHES OF RAINFALL EARLIER TODAY. 
  FLASH FLOODING IS EXPECTED.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LONDON...BARBOURVILLE...MOUNT VERNON...PINEVILLE...MANCHESTER...
  MIDDLESBORO...CORBIN...HAZEL PATCH...DONARO...BUSH...GIRDLER...
  MOORE HILL...SPRULE...COTTONGIN...BERTHA STATION...STONY FORK
  JUNCTION...JEP HILL...KING...HAVEN AND BRUSH CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3729 8447 3744 8406 3671 8331 3667 8343
      3667 8353 3658 8372

$$

RAY
1 follow-up statement
088 
WGUS73 KJKL 150050
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
850 PM EDT TUE JUL 14 2015

KYC013-051-095-109-121-125-199-203-150415-
/O.CON.KJKL.FF.W.0066.000000T0000Z-150715T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL KY-CLAY KY-PULASKI KY-KNOX KY-HARLAN KY-JACKSON KY-
ROCKCASTLE KY-BELL KY-
850 PM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT FOR
LAUREL...SOUTHWESTERN CLAY...NORTHEASTERN PULASKI...KNOX...
SOUTHWESTERN HARLAN...SOUTHWESTERN JACKSON...SOUTHERN ROCKCASTLE AND
BELL COUNTIES...

AT 847 PM EDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS 
PRODUCING HEAVY RAIN CONTINUED TO MOVE ACROSS THE WARNED AREA. 
BETWEEN ONE AND TWO INCHES OF RAIN HAS FALLEN ACROSS A LARGE PORTION 
OF THE AREA. FLASH FLOODING IS LIKELY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LONDON...BARBOURVILLE...MOUNT VERNON...PINEVILLE...MANCHESTER...
MIDDLESBORO...CORBIN...HAZEL PATCH...DONARO...BUSH...GIRDLER...MOORE
HILL...SPRULE...COTTONGIN...BERTHA STATION...STONY FORK JUNCTION...
JEP HILL...KING...HAVEN AND BRUSH CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3729 8447 3744 8406 3671 8331 3667 8343
      3667 8353 3658 8372

$$

RAY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 8:08 PM EDT, 10 minutes earlier.

Area forecast discussion, Jul 14, 8:08 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
808 PM EDT TUE JUL 14 2015

.UPDATE...
ISSUED AT 615 PM EDT TUE JUL 14 2015

LINE OF RAIN AND THUNDERSTORMS HAS BEGUN IMPACTING OUR AREA OVER
THE PAST HALF AN HOUR WITH DAMAGING WINDS AND HEAVY RAIN. THIS
LINE IS MOVING OVER AN AREA THAT WAS HEAVILY IMPACTED YESTERDAY
AND OVERNIGHT LAST NIGHT SO FLASH FLOODING IS LIKELY...ALONG WITH
DAMAGING WINDS AND SOME HAIL. THAT BEING SAID...HAVE ADJUSTED POPS
TO TRY TO ACCOUNT FOR THE TIMING OF THE LINE PUSHING SEWD OVER THE
NEXT SEVERAL HOURS. ALSO FRESHENED UP TEMPS PER MOST RECENT OBS.
SENT UPDATED GRIDS TO NDFD AND WEB SERVERS.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 301 PM EDT TUE JUL 14 2015

ASIDE FROM A FEW ONGOING HYDRO ISSUES...ALL IS CALM AROUND EASTERN
KENTUCKY AT THE MOMENT. BASED ON CURRENT RADAR TRENDS...THE NEXT
ROUND OF SHOWERS AND STORMS ARE EXPECTED TO ENTER THE NORTHERN
FRINGES OF OUR AREA AFTER 5 PM...AND THE FIRST WIDESPREAD SHOWERS
AND STORMS BETWEEN 630 AND 700 PM THIS EVENING. A LINE OF SHOWERS
AND STORMS IS CURRENTLY ADVANCING SOUTHWARD THROUGH OHIO AND
CENTRAL AND SOUTHEASTERN INDIANA. THIS ACTIVITY HAS FORMED IN
RESPONSE TO A SOUTHWARD MOVING UPPER LEVEL SHORT WAVE THAT IS
MOVING OUT OF THE EASTERN GREAT LAKES. BROKEN TO OVERCAST CLOUD
COVER WILL LIMIT CONVECTIVE INITIATION ACROSS EASTERN KENTUCKY FOR
THE NEXT COUPLE OF HOURS. HOWEVER...IT DOES APPEAR THAT THIS CLOUD
COVER WILL CONTINUE TO ERODE FROM THE NORTH AND WEST AS THE
AFTERNOON WEARS ON. ONCE THESE CLOUDS SCATTER OUT...WE WILL LIKELY
SEE ADDITIONAL SHOWERS AND STORMS DEVELOP IN ADVANCE OF THE
APPROACHING MCS. THERE SHOULD BE ENOUGH LIFT AND INSTABILITY IN
PLACE ACROSS THE AREA TO SUSTAIN THE APPROACHING STORMS...AND MAKE
THEM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE
WILL ALSO BE THE POSSIBILITY OF FLASH FLOODING WITH THIS CLUSTER
STORMS...AS MANY AREAS HAVE ALREADY EXPERIENCED HEAVY RAINFALL AND
FLOODING YESTERDAY...OVERNIGHT...AND TODAY.

TEMPERATURES TONIGHT ARE FORECAST TO DROP TO SLIGHTLY ABOVE NORMAL
VALUES...DUE TO THE LARGE AMOUNT OF MOISTURE IN THE AIR AND
ANTICIPATED WIDESPREAD CLOUD COVER. TEMPERATURES WEDNESDAY AND
WEDNESDAY NIGHT SHOULD BE SLIGHTLY BELOW NORMAL...ACCOUNTING FOR
FORECAST PRECIPITATION AND CLOUDS AND THE PASSAGE OF A FRONTAL
BOUNDARY.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 415 PM EDT TUE JUL 14 2015

THE MODELS CONTINUE TO BE IN FAIRLY GOOD AGREEMENT ALOFT THROUGH
THE BULK OF THE EXTENDED. THEY ALL DEPICT HEIGHTS RISING THROUGH
KENTUCKY TO END THE WORK WEEK IN THE WAKE OF A SHARP TROUGH THAT
WILL BE MOVING OFF THE EAST COAST THURSDAY MORNING. THE RIDGE THEN
BUILDS OVER THE CENTRAL GULF COAST STATES WHILE ANOTHER SHORTWAVE
RUNS EAST ON ITS NORTHERN FRINGES...RUNNING GENERALLY ALONG THE
OHIO RIVER LATER THURSDAY INTO FRIDAY MORNING. AFTER THIS MID
LEVEL WAVE PASSES...WE WILL SEE THE SOUTHERN RIDGE BUILD MORE
EFFECTIVELY INTO THE STATE HOWEVER...PROBABLY NOT TO THE EXTENT
NECESSARY TO SHUT DOWN CONVECTION...THOUGH. IT STILL APPEARS AS IF
THE TRAIN OF SHORTWAVES THAT HAVE SPAWNED THE ORGANIZED AND
DEADLY SYSTEMS OF THE PAST SEVERAL DAYS WILL MOVE FAR ENOUGH NORTH
OF THE CWA TO HAVE MUCH OF AN IMPACT THROUGH AT LEAST SUNDAY
MORNING. THIS WILL CHANGE BY MONDAY...THOUGH...AS ANOTHER STRONG
TROUGH SINKS OUT OF CANADA SWEEPING ITS WAY TOWARD THE OHIO
VALLEY WITH FALLING HEIGHTS AND MORE ENERGY PACKETS CROSSING THE
AREA. THE ECMWF IS STRONGER WITH THIS TROUGH FOR EARLY NEXT
WEEK THAN THE GFS...DIPPING IT WELL SOUTH INTO THE OHIO VALLEY.
GIVEN THE PRETTY GOOD MODEL AGREEMENT ALOFT THROUGH SUNDAY A
GENERAL MODEL CONSENSUS IS PREFERRED THROUGH THE WEEKEND FOLLOWED
BY A LEAN TOWARD THE ECMWF FOR MONDAY AND TUESDAY.

SENSIBLE WEATHER WILL SEE AN INCREASINGLY HOT AND HUMID SETUP FOR
EAST KENTUCKY LASTING INTO EARLY NEXT WEEK. SFC HIGH PRESSURE OVER
THE AREA WILL MAKE FOR A PLEASANT DAY ON THURSDAY WITH THE COLD
FRONT TO THE SOUTH. THE HEAT AND HUMIDITY RETURN ON FRIDAY AS THE
FRONT LIFTS BACK NORTH AND FADES OUT...THOUGH SOME ISOLATED
POCKETS OF LATE DAY CONVECTION CANNOT BE RULED OUT. FOR THE
WEEKEND...AIR MASS THUNDERSTORMS WILL BE POSSIBLE DURING THE HEAT
OF THE DAY EACH AFTERNOON INTO THE EARLY EVENING. IN ADDITION...
THE HEAT WILL BUILD WITH LOWER 90S A GOOD BET FOR MANY PLACES
BOTH SATURDAY AND SUNDAY. MONDAY WILL SEE THE APPROACH OF A COLD
FRONT AND A BETTER CHANCE FOR STORMS...STILL LARGELY DIURNALLY
DRIVEN...WHILE THE HEAT REMAINS WITH MORE LOW 90S ON TAP. THE
BETTER STORM CHANCES SHOULD ARRIVE ON TUESDAY ACCOMPANYING THAT
FRONT. LOOK FOR HEAT INDICES TO PEAK BETWEEN 95 AND 100 DEGREES
EACH AFTERNOON FROM FRIDAY THROUGH MONDAY.

THE CR GRID BLEND CAME IN REASONABLY WELL WITH THE MAJORITY OF
ANY ADJUSTMENTS MADE TO THE POP AND SKY GRIDS TO EMPHASIZE THE
DIURNAL CYCLE...AS WELL AS A LEAN TOWARD THE ECMWF SOLUTION
MONDAY AND TUESDAY. FOR TEMPERATURES...DID TOUCH THE LOWS A BIT
EACH NIGHT TO REPRESENT JUST MINOR TERRAIN EFFECTS GIVEN THIS
CONTINUING HIGH MOISTURE ENVIRONMENT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 808 PM EDT TUE JUL 14 2015

LINE OF RAIN AND STORMS CONTINUES TO PUSH SOUTHEASTWARD ACROSS
EASTERN KENTUCKY...PRODUCING STRONG WIND GUSTS AND TORRENTIAL
RAINFALL. AS THESE STORMS MOVE THROUGH THE REMAINDER OF THE TAF
SITES...EXPECT CONDITIONS TO DROP TO NEAR LIFR CONDITIONS WITH THE
HEAVIEST RAINFALL BUT THEN SHOULD IMPROVE TO MVFR VIS AS THE
STORMS MOVE OUT OF THE AREA. WITH MOST OF THE TAF SITES RECEIVING
RAINFALL TODAY...SOME AREAS OF PATCHY FOG ARE POSSIBLE TONIGHT SO
HAVE INCLUDED BR WITH MVFR/IFR VIS AT ALL TAF SITES TONIGHT.
TOMORROW...CONDITIONS WILL GRADUALLY IMPROVE BACK TO VFR BUT SOME
CLOUDS MAY LINGER THROUGH AT LEAST THE FIRST HALF OF THE DAY. HIGH
WIND GUSTS ARE ANTICIPATED WITH ANY STORM THIS EVENING BUT THEN
WILL CALM DOWN AND GENERALLY BE LIGHT AND VARIABLE THROUGH THE
REMAINDER OF THE TAF PERIOD.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM EDT WEDNESDAY FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

UPDATE...JVM
SHORT TERM...AR
LONG TERM...GREIF
AVIATION...JVM
Hazardous weather outlook, Jul 14, 6:48 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
648 PM EDT TUE JUL 14 2015

KYZ044-050>052-058>060-068-069-104-106>115-118>120-160200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-
KNOTT-OWSLEY-PERRY-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...
BOONEVILLE...HAZARD...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
648 PM EDT TUE JUL 14 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

THUNDERSTORMS ARE LIKELY THROUGH TONIGHT...A FEW OF WHICH MAY BE
SEVERE. THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING
WIND...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL THAT COULD
RESULT IN FLASH FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANY LINGERING THUNDERSTORMS SHOULD END ON WEDNESDAY. THUNDERSTORMS
WILL AGAIN BE A POSSIBILITY AT TIMES FROM FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLASH FLOODING...
LARGE HAIL...OR WIND DAMAGE THROUGH TONIGHT.

KYZ079-080-083>088-116-117-160200-
PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-CLAY-
LESLIE-
INCLUDING THE CITIES OF...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
MANCHESTER...HYDEN
648 PM EDT TUE JUL 14 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY THROUGH TONIGHT...A FEW OF WHICH MAY BE
SEVERE. THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING
WIND...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL THAT COULD
RESULT IN FLASH FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANY LINGERING THUNDERSTORMS SHOULD END ON WEDNESDAY. THUNDERSTORMS
WILL AGAIN BE A POSSIBILITY AT TIMES FROM FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLASH FLOODING...
LARGE HAIL...OR WIND DAMAGE THROUGH TONIGHT.

GREIF/AR/JP

In the hours before

Local storm report, Jul 14, 7:57 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
757 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      CAMPTON                 37.74N 83.55W
07/14/2015                   WOLFE              KY   911 CALL CENTER

            COUNTY WIDE FLASH FLOODING.

&&

TBREWER
Local storm report, Jul 14, 7:58 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
758 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND DMG     SPOUT SPRINGS           37.83N 83.97W
07/14/2015                   ESTILL             KY   EMERGENCY MNGR

            HWY 89 ROAD CLOSED DUE TO TREE BLOCKING BOTH LANES.

&&

TBREWER
Local storm report, Jul 14, 8:00 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
800 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     PRESTONSBURG            37.67N 82.77W
07/14/2015                   FLOYD              KY   FIRE DEPT/RESCUE

            TREES DOWN ACROSS PRESTONSBURG AND FLOYD
            COUNTY...INCLUDING MAYS BRANCH...CORN FORK...AND A TREE
            WHICH FELL ON AND DAMAGED A FIRE TRUCK ON JENNY WILEY
            ROAD.

&&

JMWIX
Local storm report, Jul 14, 8:05 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
805 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     IDA MAY                 37.52N 83.77W
07/14/2015                   LEE                KY   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN.

&&

TBREWER
Local storm report, Jul 14, 8:11 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
811 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      SALYERSVILLE            37.75N 83.06W
07/14/2015                   MAGOFFIN           KY   FIRE DEPT/RESCUE

            SWIFT WATER RESCUES ARE ONGOING ACROSS EAST
            SALYERSVILLE...INCLUDING AT BURNING FORK AND MASHFORK.

&&

JMWIX
Local storm report, Jul 14, 8:13 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
813 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     FLASH FLOOD      JACKSON                 37.56N 83.38W
07/14/2015                   BREATHITT          KY   PUBLIC

            WATER OVER ROAD ON HWY 15 IN FRONT OF HARDEES. CITY
            POLICE ON SITE.

&&

TBREWER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:09 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Jackson, Knox, Laurel and 2 more51 min
Jul 14, 8:10 PM EDTFlash Flood Warning EmergencyJKLMagoffin3 hr
Jul 14, 8:24 PM EDTSevere Thunderstorm WarningJKLClay, Harlan, Leslie, Letcher, Owsley, Perry54 min
Jul 14, 8:32 PM EDTSpecial Weather StatementJKLMcCreary, Pulaski, Wayne, Whitley58 min
Jul 14, 8:44 PM EDTAreal Flood AdvisoryJKLBell, Knox, Laurel, McCreary, Pulaski, Wayne and 1 more5 hr
Jul 14, 8:47 PM EDTSevere Thunderstorm WarningJKLBell, Knox, Laurel, McCreary, Pulaski, Rockcastle and 2 more58 min
Jul 14, 8:54 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 2 more51 min
Jul 14, 9:03 PM EDTFlash Flood WarningJKLBell, Knox, Laurel, McCreary, Pulaski, Wayne and 1 more4 hr
Jul 14, 9:13 PM EDTFlash Flood Warning EmergencyJKLKnott, Perry3 hr
Jul 14, 9:14 PM EDTSpecial Weather StatementJKLClay, Jackson, Laurel, Leslie, Letcher, Perry and 1 more31 min
Jul 14, 9:50 PM EDTSpecial Weather StatementJKLBell, Harlan, Knox, Leslie, Letcher55 min
Jul 14, 9:54 PM EDTSpecial Weather StatementJKLMcCreary36 min
Jul 14, 10:33 PM EDTSpecial Weather StatementJKLWhitley27 min
Jul 14, 10:40 PM EDTRiver Flood WarningJKLKnox35 hr
Jul 14, 11:11 PM EDTRiver Flood WarningJKLEstill56 hr
Jul 14, 11:17 PM EDTRiver Flood WarningJKLLee43 hr
Jul 14, 11:49 PM EDTRiver Flood WarningJKLOwsley35 hr
Jul 14, 11:51 PM EDTRiver Flood AdvisoryJKLClay4 days
Jul 15, 12:05 AM EDTAreal Flood WarningJKLBath, Elliott, Floyd, Johnson, Magoffin, Martin and 3 more12 hr
Jul 15, 12:10 AM EDTAreal Flood WarningJKLBell, Breathitt, Clay, Estill, Harlan, Jackson and 7 more12 hr
Jul 15, 12:15 AM EDTAreal Flood WarningJKLBell, Clay, Harlan, Jackson, Knox, Laurel and 1 more12 hr
Jul 15, 12:19 AM EDTAreal Flood WarningJKLBath, Breathitt, Floyd, Knott, Letcher, Magoffin and 8 more12 hr
Jul 15, 12:44 AM EDTAreal Flood WarningJKLBell, Knox, Laurel, McCreary, Pulaski, Wayne and 1 more12 hr
Jul 15, 5:34 AM EDTRiver Flood AdvisoryJKLPerry19 hr
Jul 15, 7:30 AM EDTRiver Flood AdvisoryJKLBreathitt25 hr
Jul 15, 8:54 AM EDTRiver Flood AdvisoryJKLWhitley59 hr
Jul 15, 11:35 AM EDTRiver Flood WarningJKLWhitley52 hr
Jul 15, 11:51 AM EDTAreal Flood WarningJKLMagoffin16 hr
Jul 15, 12:02 PM EDTAreal Flood WarningJKLOwsley6 hr
Jul 15, 12:10 PM EDTAreal Flood WarningJKLKnox18 hr
Jul 15, 12:14 PM EDTAreal Flood WarningJKLBell6 hr

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.